Journal of Advanced Studies in Topology http://m-sciences.com/index.php?journal=jast <p style="text-align: justify;">The Journal of Advanced Studies in Topology (<strong>JAST</strong>) is dedicated to rapid publication of the highest quality short papers, regular papers, and expository papers.<span class="Apple-converted-space">&nbsp;</span><strong>JAST</strong><span class="Apple-converted-space">&nbsp;</span>is a peer-reviewed international journal, which publishes original research papers and survey articles in all aspects of topology and its applications.</p> Modern Science Publishers en-US Journal of Advanced Studies in Topology 2090-8288 <p>No manuscript should be submitted which has previously been published, or which has been simultaneously submitted for publication elsewhere. The copyright in a published article rests solely with the Modern Science Publishers, and the paper may not be reproduced in whole in part by any means whatsoever without prior written permission.</p> Some fixed point theorems in partial \(S_b\)-metric spaces http://m-sciences.com/index.php?journal=jast&page=article&op=view&path%5B%5D=1370 <p>N. Souayah [10] introduced the concept of partial Sb-metric spaces. In this paper, we established a fixed point theorem for a new class of contractive mappings and a generalization of Theorem 2 from [T. Suzuki, A generalized Banach contraction principle that characterizes metric completeness, Proc. Am. Math. Soc. 136, (2008), 1861-1869] in partial Sb-metric spaces. We provide an example in support of our result.</p> Koushik Sarkar Manoranjan Singha ##submission.copyrightStatement## http://creativecommons.org/licenses/by-nc/4.0 2018-01-22 2018-01-22 9 1 1 9 10.20454/jast.2018.1370 On semi-compact and semi-Lindelof Quotient Radon measure manifolds and their intrinsic structures http://m-sciences.com/index.php?journal=jast&page=article&op=view&path%5B%5D=1321 <pre>In this paper the invariance of Radon measure structure is studied on measurable semi-compact and measurable semi-Lindelof Quotient measure manifolds under measurable homeomorphism and Radon measure structure-invariant map to generate categories of measurable semi-compact and measurable semi-Lindelof Quotient Radon measure manifolds.</pre> S. C. P. Halakatti Soubhagya Baddi ##submission.copyrightStatement## http://creativecommons.org/licenses/by-nc/4.0 2018-02-13 2018-02-13 9 1 10 21 10.20454/jast.2018.1321 Lattice of generalized closure operators http://m-sciences.com/index.php?journal=jast&page=article&op=view&path%5B%5D=1301 <p>In this paper, we compare the lattice of generalized closure operators and the lattice of generalized&nbsp;Cech closure operators.</p> Kavitha T. ##submission.copyrightStatement## http://creativecommons.org/licenses/by-nc/4.0 2018-02-17 2018-02-17 9 1 22 26 10.20454/jast.2018.1301 t-Representability of maximal subgroups of symmetric groups http://m-sciences.com/index.php?journal=jast&page=article&op=view&path%5B%5D=1294 <p>A subgroup \(H\) of the group \(S(X)\) of all permutations of a set \(X\) is called \(t\)−representable on \(X\) if there exists a topology \(T\) on \(X\) such that the group of homeomorphisms of \((X, T ) = K\). In this paper we study the \(t\)-representability of maximal subgroups of the symmetric group.</p> Sini P ##submission.copyrightStatement## http://creativecommons.org/licenses/by-nc/4.0 2018-02-17 2018-02-17 9 1 27 33 10.20454/jast.2018.1294 A property of hyperbolic general family of function spaces with Hadamard gap series http://m-sciences.com/index.php?journal=jast&page=article&op=view&path%5B%5D=1324 <p>In this article, we obtained results which characterized the hyperbolic general family functions \(F^{*}{(p,q,s)}\) and \(F^{*}_0{(p,q,s)}\) by the coefficients of certain lacunary series expansions in the unit disk. Moreover, we obtain a sufficient and necessary condition for the hyperbolic function \(f^*\) with Hadamard gaps, that is, for \(&nbsp;f(z)= \sum_{k=1}^{\infty} a_{k}z^{n_k}\) satisfying \(\frac{n_{k+1}}{n_k}\geq \lambda &gt; 1\) for all \(k\), to belong to \(F^{*}{(p,q,s)}\) and&nbsp;\(F^{*}_{0}{(p,q,s)}\) on the unite disk \(\mathbb{D}\).</p> A. Kamal T. I. yassen ##submission.copyrightStatement## http://creativecommons.org/licenses/by-nc/4.0 2018-03-23 2018-03-23 9 1 34–42 34–42 10.20454/jast.2018.1324 A classification of the closure operators defined on \(C^i(X,Y)\) and \(C^d(X,Y)\) http://m-sciences.com/index.php?journal=jast&page=article&op=view&path%5B%5D=1383 <p>In this work, we will introduce the notion of i-continuity and d-continuity of the functions between the ordered closure spaces. Then, we give a classication of the closure operators defined on the set of i-continuous and d-continuous functions.</p> Irem eroğlu Erdal Guner ##submission.copyrightStatement## http://creativecommons.org/licenses/by-nc/4.0 2018-03-23 2018-03-23 9 1 43 53 10.20454/jast.2018.1383 A study on fuzzy irresoulte topological Vector spaces http://m-sciences.com/index.php?journal=jast&page=article&op=view&path%5B%5D=1384 <p>In this paper, our focus is to investigate the notion of fuzzy irresolute topological vector spaces. Fuzzy irresolute topological vector spaces are defined by using fuzzy \(rho\)-open sets and fuzzy irresolute functions. Some of their properties and characterizations are also discussed.</p> V. Madhuri B. Amudhambigai ##submission.copyrightStatement## http://creativecommons.org/licenses/by-nc/4.0 2018-03-31 2018-03-31 9 1 54 60 10.20454/jast.2018.1384 On soft fuzzy metric spaces and topological structure http://m-sciences.com/index.php?journal=jast&page=article&op=view&path%5B%5D=1408 <p>In this paper we examine some topological properties of soft fuzzy metric space which introduced in [5].<br>We dene the concepts such as countability, convergence, completeness in soft fuzzy metric spaces and also<br>we establish some related theorems to this denitions.</p> Ferhan Sola Erduran Ebru Yigit Rabia Alar Ayten Gezici ##submission.copyrightStatement## http://creativecommons.org/licenses/by-nc/4.0 2018-04-26 2018-04-26 9 1 61 70 10.20454/jast.2018.1408 On (\omega\) door spaces http://m-sciences.com/index.php?journal=jast&page=article&op=view&path%5B%5D=1429 <p>In this paper, we study the properties of an (\omega\) door space. We also introduce and study the weaker notion of a semi-(\omega\) door space.</p> Rupesh Tiwari ##submission.copyrightStatement## http://creativecommons.org/licenses/by-nc/4.0 2018-05-13 2018-05-13 9 1 71 74 10.20454/jast.2018.1429